Applied Mathematics

Vol.5 No.6(2014), Paper ID 44588, 13 pages

DOI:10.4236/am.2014.56088

 

Parameter Dependence in Stochastic Modeling—Multivariate Distributions

 

Jerzy K. Filus, Lidia Z. Filus

 

Department of Mathematics and Computer Science, Oakton Community College, Des Plaines, USA
Department of Mathematics, Northeastern Illinois University, Chicago, USA

 

Copyright © 2014 Jerzy K. Filus, Lidia Z. Filus et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Filus, J. and Filus, L. (2014) Parameter Dependence in Stochastic Modeling—Multivariate Distributions. Applied Mathematics, 5, 928-940. doi: 10.4236/am.2014.56088.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.